# SDR ASAA2016090417961

- Difficulty date: September 4, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,531 hours, 11,498 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Part serial: 892938
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 36,444 hours, 12,058 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT HIGH ENGINE OIL CONSUMPTION OF NR 1 ENGINE ( ENGINE CHANGED PRIOR DAY). ACFT GROUNDED. COMPLIED WITH AMM 79-00-00, EXTERNAL OIL SYSTEM INSPECTION AND FOUND NO EXTERNAL OIL LEAKAGE AT THIS TIME.  EXAMINED THE AFT SUMP OIL SYSTEM FOR LEAKAGE IAW AMM 79-00-00 AND FOUND NO LEAKAGE AT THIS TIME.  OPENED ENGINE COWLS IAW AMM 71-11-00 AND FOUND NO OBVIOUS LEAKS AT THIS TIME.  DRAINED NR 1 ENGINE AGB AND MAIN OIL TANK IAW AMM 12-13-11, LESS THAN 2 QUARTS DRAINED FROM THE AGB.  FOR TROUBLESHOOTING PURPOSES, CHECKED SCAVENGE SCREW AND FOUND EXCESSIVE UNIDENTIFIED MATERIAL FROM THE AFT NR 3 SCREEN, CHECKED SCAVENGE SCREENS IAW AMM 79-00-00,  ALL PREVIOUS MAINTENANCE PERFORMED IAW FIM 79-05 TASK 801.  REMOVED AND REPLACED THE NR 1 ENGINE IAW T/C 78471000 AND 78471001.
